A remark on the existence of finite graphs

Václav Havel

Časopis pro pěstování matematiky (1955)

  • Volume: 080, Issue: 4, page 477-480
  • ISSN: 0528-2195

How to cite


Havel, Václav. "Poznámka o existenci konečných grafů." Časopis pro pěstování matematiky 080.4 (1955): 477-480. <http://eudml.org/doc/19050>.

author = {Havel, Václav},
journal = {Časopis pro pěstování matematiky},
keywords = {graph theory},
language = {cze},
number = {4},
pages = {477-480},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Poznámka o existenci konečných grafů},
url = {http://eudml.org/doc/19050},
volume = {080},
year = {1955},

AU - Havel, Václav
TI - Poznámka o existenci konečných grafů
JO - Časopis pro pěstování matematiky
PY - 1955
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 080
IS - 4
SP - 477
EP - 480
LA - cze
KW - graph theory
UR - http://eudml.org/doc/19050
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.